MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; ArcticGel Pads

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; ArcticGel Pads
Catalog Number 318-02-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were trying to initiate therapy but keep getting air leak and no flow in an arctic sun device.Nurse noted that the arctic gel pad line or tubing was not fully connected at the clamp.Advised swapping out to a new set of pads.Air openings in the line would affect the flow rate.Place these pads aside and the tm will follow up and assist with having them returned for investigation.Per follow up information received via task on 28may2026, spoke with charge nurse who confirmed pads are in office.They did not have any details regarding the patient event and noted they had spoken with their representative about the pad and was told to keep it until someone calls to collect it or the representative picks it up.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
ArcticGel Pads
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25356254
Report Number1018233-2026-03529
Device Sequence Number21293750
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131(11)250822(17)270630(10)NGKU1391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02-02
Device Lot NumberNGKU1391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown